# SDR MWEA011087

- Difficulty date: July 18, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 42,018 hours, 32,295 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 6 RIGHT DAMAGED BETWEEN STATION 503 AND 522. BLENDED DAMAGED AND ATTACHED SPLICE PLATE OVER DAMAGE.
